I had taken an i-pill in the month of Jan even though my boyfriend and I had safe sex, Feb I had my periods almost 12 days early (12th Feb instead of 26th) and now in March I am almost 10 days late. Please suggest me why this can be happening and what should I be doing? Should I visit a gynaecologist? p.s. I have been taking Thyronorm (50 mcg) for quite a few years now. My thyroid levels are above normal.
Like the answers? Chat privately with the doctor of your choice
Hello there...., In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress.. Kindly consult Gynecologist for further advice...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.